# SDR ARWA980812

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N308GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1133
- System (JASC): 3110 · Instrument Panel
- Part: Annunciator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

SJU - FLT 504 - GROUND TURN-BACK.  FLIGHT CONTROL LIGHT ON PILOT'S ANNUNCIATOR PANEL NR 1 YAW SAS.  RE-SEATED IA34 CARD IN ICCB BOARD.  OPS CHECK NORMAL IAW MM 33-17-00.  (X)
